MAUDE Adverse Event Report: NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was giving error message.The generator was rebooted several times and the same message came up with the same error message.A patient was reported to be involved at the time of the observed issues.The procedure was not completed do to the reported event.There was no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Analysis of the device revealed an error code 219 (resonant frequency less than 410 khz or greater than 460 khz) during the priming of the delivery device.The device was further inspected and found that the a connector from the step motor for the peristatic pump was partially disconnected.The connector was reseated and the issue was resolved.The generator received all required updates and passed full functional and electrical safety testing.The cause of the dislodged connector could not be determined, therefore, an evaluation conclusion code of cause not established was assigned to this complaint.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
MDR Report Key9376883
Report Number2937094-2019-61571
Device Sequence Number13587043
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;